# SDR FDEA201404020613

- Difficulty date: April 2, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 68,250 hours, 16,002 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REPETITIVE HFEC INSPECTION ON NLG LT TRUNNION FITTING, CRACK WAS FOUND PROPAGATING FROM THE PREVIOUSLY TRIM OUT AREA APPROXIMATELY 0.25 INCH LENGTH.  CARRIED OUT STOP DRILL IAW SRM 53-10-14 FIGURE 203 REPAIR 2 REVISION 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
